# SDR COMA9660123

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle Assy
- Part number: H34153
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LATCH RELEASE DOES NOT SPRING OPEN WHEN LATCH IS OPENED.  REPLACED THE CARGO DOOR HANDLE AND HOUSING ASSY.
